# SDR QXEA0101607

- Difficulty date: September 26, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,693 hours, 13,701 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 101741111
- Part serial: 1107
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDD- ELECTRICAL SMELL IN COCKPIT BELIEVED TO BE COMING FROM NR 2 FMS. WHEN FMS IS TURNED OFF THERE IS NO SMOKE. REMOVED AND REPLACED NR 2 FMS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
